MathSciNet Relay Station
MathSciNet bibliographic data
MR2913645 93D20 (93B50 93C55)
Xiang, Weiming; Xiao, Jian; Iqbal, Muhammad Naveed Asymptotic stability, $\ell_2$ gain, boundness analysis, and control synthesis for switched systems: a switching frequency approach. Internat. J. Adapt. Control Signal Process. 26 (2012), no. 4, 350–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement